# SDR UIEA2018121602849

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,089 hours, 16,693 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6227998003
- Part serial: 1728
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PFD UNIT ON LEFT SIDE STARTED SMOKING, COMPLIED WITH QRH. R&R LEFT EADI PER AMM 34-22-03 OPS CKD GOOD, ALSO NO FUMES OR SIGNS OF ANY FURTHER SOURCE OF FUMES PER AMM 05-51-56, OPS CHECKS & NO FUMES PRESENT. GOOD AT THIS TIME, AIRCRAFT OK FOR SERVICE.
